Existence and uniqueness for nonlinear integro-differential equations in real locally complete spaces

Mohammad Khavanin, Thomas Gilsdorf

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)395-400
JournalScientiae Mathematicae Japonicae
Volume76
Issue number3
StatePublished - 2013

Fingerprint

Dive into the research topics of 'Existence and uniqueness for nonlinear integro-differential equations in real locally complete spaces'. Together they form a unique fingerprint.

Cite this